# SDR DALA2019041802520

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 131,959 hours, 18,818 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 3 HOURS FROM LANDING, FLIGHT ATTENDANT ADVISED THERE WAS SMOKE IN FORWARD GALLEY. TRACE OF SMOKE ISOLATED TO FORWARD GALLEY OVENS. COMPLIED WITH QRH AND PULLED FORWARD GALLEY OVEN CIRCUIT BREAKERS. SMOKE DISSIPATED. REPLACED OVEN. SYSTEM OPERATION IS NORMAL.
